MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO EP RECORDING SYSTEM - CLEARSIGN II AMPLIFIER; AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL

BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO EP RECORDING SYSTEM - CLEARSIGN II AMPLIFIER; AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL
Model Number 86620
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a clearsign ii amplifier presented an issue.There was a lot of noise on the egm signals.Troubleshooting was attempted to solve the issue like replacing the catheter, the connection cable, the junction box, however, the issue persisted.The procedure had to be cancelled due to this event.It is unknown if the patient was present and sedated by the time the issue occurred.It is unknown if the device will be returned for laboratory analysis.It was further confirmed that the patient was sedated when the procedure was cancelled.A non-boston scientific catheter was used with the labsystem pro clearsign ii amplifier.

Brand Name
LABSYSTEM PRO EP RECORDING SYSTEM - CLEARSIGN II AMPLIFIER
Common Device Name
AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key19382760
Report Number2124215-2024-30745
Device Sequence Number6415137
Product Code DRQ
UDI-Device Identifier08714729884897
UDI-Public08714729884897
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K152693
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86620
Device Catalogue Number86620
Device Lot Number1D910684
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2024
Initial Report FDA Received Date05/23/2024
Date Device Manufactured08/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown